# SDR DALA14012243724

- Difficulty date: February 23, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 43,453 hours, 17,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY EXIT SIGNS INOPERATIVE AT LOCATIONS 18A. MAINTENANCE INSTALLED NEW SIGN.  OPERATIONAL CHECKED OK.
